MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRIO¿ HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406955
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, air entered from the hemostasis valve when the introducer was placed in the patient and flushed.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported event of air entering the valve could not be confirmed.The adapter passed aspiration leak testing with no anomalies observed and microscopic inspection of all three seals revealed no anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
During a paroxysmal supraventricular tachycardia procedure, air entered from the hemostasis valve when the introducer was placed in the patient and flushed.The device was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
FAST-CATH TRIO¿ HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key7832552
Report Number3005334138-2018-00285
Device Sequence Number2508492
Product Code DYB
UDI-Device Identifier05414734203999
UDI-Public05414734203999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number406955
Device Lot Number6448083
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1